I'm in the " don't look back" relapse isn't an option. First time addicted, last
Time ill ever detox, surgery will always be ibuprofen high dose, oxy
Was hell, I'm day 23, been weaning since nov 7. The mental part has made
It hell. Wrestles leg that shows up once a week.spuratic, sick,well,sick....
Finally this week I started mon and tue on itty bitty 5 mg day taking 2 1/2
Mg 2 x day, we'd and thur where 2. 1/2 mg per day. Yesterday was actually
Itty crumbs before being in public. I stopped by the vitamin shop finally and
Oh my. God. "L Tyrosine" Saving grace. It supports neurotransmitter
Production. I felt normal last night. I bought some restless leg stuff, took
It, not sure I needed it.
So many things to realize , I was up till 12-1 am for 2 yrs, now I'm in bed at
10:30 like normal people. My guess and without a doubt I get it, is relapse
Because once week 1 the mental part is hard, take this vitamin, it helps my brain.
23 days to detox at my speed, I took oxy when I couldn't stand and once I
Lowered the bar ( dose) I never returned higher. U can do it, it's a mother, but
Like the gal at the vitamin shop said, she's seen so man people deteriorate
From oxy......... Never again ! ! I'm on 150 mg of Wellbutrin, that's it. And
A few over the counter. Hey some days are bad, headaches started yesterday,
But feel outta the woods, The thought of oxy makes me sick, I hate it. Never ever
Wanna touch it. Stay tuff,, and. If anyone has. Vitamins u think are a good
Follow up for next few months, chime in. This sites helpful. Also remember u
Feel weird, but strangers don't know, it's just paranoid. Close family can tell but
They're ur support. Come out better and stronger than ur fake best day on the
Illusion of oxy. It's the devil and will rob u of everything.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.